RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1973, Volume 9, Number 6, Pages 1146–1148 (Mi de1936)  

Short Communications

The removal of the singularity of a differential equation in a certain case

G. S. Osipenko

Leningrad State University

Full text: PDF file (296 kB)

Bibliographic databases:
UDC: 517.925.34
Received: 12.01.1972

Citation: G. S. Osipenko, “The removal of the singularity of a differential equation in a certain case”, Differ. Uravn., 9:6 (1973), 1146–1148

Citation in format AMSBIB
\Bibitem{Osi73}
\by G.~S.~Osipenko
\paper The removal of the singularity of a differential equation in a certain case
\jour Differ. Uravn.
\yr 1973
\vol 9
\issue 6
\pages 1146--1148
\mathnet{http://mi.mathnet.ru/de1936}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=324134}
\zmath{https://zbmath.org/?q=an:0286.34041}


Linking options:
  • http://mi.mathnet.ru/eng/de1936
  • http://mi.mathnet.ru/eng/de/v9/i6/p1146

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:46
    Full text:27

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020